Aa
A
A
Close
Avatar universal
Biovit complex vitamins made my skin rash help me plz
Hi few days ago I bought vitamin complex inside have many vitamins like a,b,c,d,k niacin , zink and etc and I got it 6 days and I have skin rash that's why I stopped getting vitamin and I know I need vitamins bcz I don't eat vegetables and now I wanted to know what I can do for skin it's all rash on neck and cheeks and can I get vitamin or I need change brand
Cancel
1 Answers
Page 1 of 1
Avatar universal
First, vitamins won't compensate for you not eating vegetables.  They can certainly help somewhat, but food is how we eat and best absorb nutrients, so learn to eat vegetables and how to prepare them so that they taste good to you.  Organically grown tastes better.  Second, whenever a supplement doesn't agree with you, stop taking it.  It doesn't mean you can never take the supplement, but it does mean that brand isn't for you.  It could be something they put in as fillers or binders, and it is more common with cheap badly made supplements or ones sold by direct marketing than with more expensive well-made ones found in your better health food stores.  If it was the supplement that caused the rash, it should go away when you stop taking it.  If it doesn't, then you need to see a doctor to see what kind of rash it is so you can figure out how to treat it -- you can use natural remedies to treat most rashes, but you do need to know what kind of rash it is to know which ones to use.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
Vitamins & Supplements Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
Avatar universal
Blank
Arlington, VA